Versions Compared

Key

  • This line was added.
  • This line was removed.
  • Formatting was changed.

...

Thursday, June 7th

Plenary & Parallel 1 Session Coordinates

Zoom: https://zoom.us/j/943818325

Telephone: 669-900-6833 or 646-876-9923 Meeting ID: 943 818 325#
International numbers available: https://zoom.us/u/dJZYnSS04

Parallel 2 Session Coordinates

Zoom: https://zoom.us/j/136112383

Telephone: 669-900-6833 or 646-876-9923 Meeting ID: 136 112 383#
International numbers available: https://zoom.us/u/yoRim5mo

Type

(Zoom link)

Time (CT)DurationTopic (presentation link)LeadActions/DecisionsParticipants
Plenary9:00am-9:45am45 mins

Panel Session: Ops/XCI

XCI XSEDE2 Review 2018-06 Quarterly

Operations slides v6

Gregory Peterson / Craig Stewart

Scott Wells / Debra Nigra

 Panel Session: Ops/XCI 

All
Break9:45am-10:00am15 minsBreak   
Plenary10:00am-10:45am45 minsPanel Session: Closing RemarksJohn Towns

Laura T. Herriott

Panel Session: Closing Remarks

All
Break10:45am-11:00am15 minsBreak   
Plenary11:00am-11:45am45 minsUser SurveyLizanne DeStefano

Lorna Rivera / Julie Wernert

User Survey

All
Break11:45am-12:00pm15 minsBreak   
Plenary12:00pm-12:45pm45 minsXSEDE Staff Publications Initiative & Technical Report SeriesLaura T. Herriott / Victor Hazlewood

Laura T. Herriott /  Victor Hazlewood 

XSEDE Publications Initiative

All
Break12:45pm-1:00pm15 minsBreak   
Parallel 1 1:00pm-1:45pm45 mins

XSEDE Developer Coordination Council

XCI Slides, RAS Slides

Ester Soriano

RAS Slides

Sonia Nayak

XSEDE Developer Coordination Council

David Hart, JP Navarro, Maytal Dahan, Gary Rogers
Parallel 2Review ER Campaign ConceptsKristin Williamson

Leslie Froeschl

Review ER Campaign Concepts

John Towns, Kelly Gaither, Nancy Wilkins-Diehr, Philip Blood Robert Sinkovits, ER Staff
Break1:45pm-2:00pm15 minsBreak   
Parallel 1 2:00pm-2:45pm45 minsXSEDE Identity Management roles and authorityDavid Hart

Sonia Nayak 

XSEDE Identity Management roles and authority

Security, RAS, XUP, XCI, XOC, others as interested
Parallel 2    
Break2:45pm-3:00pm15 minsBreak   
Parallel 1 3:00pm-4:00pm60 mins

XDCDB to AWS move
XCI SlidesRAS Slides, SysOps Slides

Ester Soriano

Sonia Nayak 

XDCDB to AWS move

Gary Rogers , Rob Light, JP Navarro, David Hart, Adam Slagell, Jim Marsteller, Shava Smallen
Parallel 2      

...